Riemannian Manifolds with General Symmetries.

Oldrich Kowalski

Mathematische Zeitschrift (1974)

  • Volume: 136, page 137-150
  • ISSN: 0025-5874; 1432-1823

How to cite


Kowalski, Oldrich. "Riemannian Manifolds with General Symmetries.." Mathematische Zeitschrift 136 (1974): 137-150. <http://eudml.org/doc/172031>.

author = {Kowalski, Oldrich},
journal = {Mathematische Zeitschrift},
pages = {137-150},
title = {Riemannian Manifolds with General Symmetries.},
url = {http://eudml.org/doc/172031},
volume = {136},
year = {1974},

AU - Kowalski, Oldrich
TI - Riemannian Manifolds with General Symmetries.
JO - Mathematische Zeitschrift
PY - 1974
VL - 136
SP - 137
EP - 150
UR - http://eudml.org/doc/172031
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.